# SDR FFS2003F00017

- Difficulty date: February 11, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 1144000271
- Condition: Corroded
- Location: Airstair Door
- Part time: 21,680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR SKIN OF AIRSTAIR DOOR SHOWED CORROSION BLISTERS UNDER PAINT.  COIN TAP INSPECTION REVEALED AREAS OF DISBOND FROM HONEYCOMB CORE.  INTERNAL INVESTIGATION FOUND MISSING, CORRODED PATCHES OF HONEYCOMB APPARENTLY CAUSED BY MOISTURE INTRUSION THROUGH THE HOLES IN THE INNER SKIN FOR THE FASTENERS OF THE INNER DOOR TRIM.  THE INNER TRIM WAS ORIGINALLY FASTENED WITH SCREWS INTO RUBBER EXPANDING WELLNUTS.  THE WELLNUTS HAD BEEN REPLACED WITH RIVNUTS AND NUT PLATES, WHICH MAY NOT HAVE PROVIDED THE SEAL TO PREVENT THE WATER INTRUSION.  THE AREA IS SUBJECT TO WATER, SNOW AND CONTAMINATION FALLING FROM PASSENGERS FT WHEN BOARDING UP THE AIRSTAIR.
